# SDR ASAA12511174

- Difficulty date: March 2, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 19,120 hours, 5,756 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Unknown
- Condition: Malfunctioned
- Location: E&E Bay
- Part time: 24,824 hours, 9,434 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAIN BATTERY SHOWS A 3 AMP CHARGE ENTIRE FLIGHT.  REF AMM 24 31 11 400 802 002 BATTERY AMPS SHOULD BE BELOW 5 AMPS POST BATTERY CHANGE.  PRECAUTIONARY REPLACED MAIN AND AUX BATTERY PER AMM REF 24 31 11 000 802 002/ 24 31 11 400 802 002.
